Existence theorems for solutions of the fundamental problems of the dynamics of inhomogeneous anisotropic unbounded elastic bodies
Doklady Akademii Nauk, Tome 224 (1975) no. 6, pp. 1290-1292
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_224_6_a13,
author = {T. G. Gegelia and O. I. Maisaya},
title = {Existence theorems for solutions of the fundamental problems of the dynamics of inhomogeneous anisotropic unbounded elastic bodies},
journal = {Doklady Akademii Nauk},
pages = {1290--1292},
year = {1975},
volume = {224},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_224_6_a13/}
}
TY - JOUR AU - T. G. Gegelia AU - O. I. Maisaya TI - Existence theorems for solutions of the fundamental problems of the dynamics of inhomogeneous anisotropic unbounded elastic bodies JO - Doklady Akademii Nauk PY - 1975 SP - 1290 EP - 1292 VL - 224 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1975_224_6_a13/ LA - ru ID - DAN_1975_224_6_a13 ER -
%0 Journal Article %A T. G. Gegelia %A O. I. Maisaya %T Existence theorems for solutions of the fundamental problems of the dynamics of inhomogeneous anisotropic unbounded elastic bodies %J Doklady Akademii Nauk %D 1975 %P 1290-1292 %V 224 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1975_224_6_a13/ %G ru %F DAN_1975_224_6_a13
T. G. Gegelia; O. I. Maisaya. Existence theorems for solutions of the fundamental problems of the dynamics of inhomogeneous anisotropic unbounded elastic bodies. Doklady Akademii Nauk, Tome 224 (1975) no. 6, pp. 1290-1292. http://geodesic.mathdoc.fr/item/DAN_1975_224_6_a13/